# SDR SF20050606

- Difficulty date: June 6, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121CQ
- Aircraft time: 33,654 hours, 32,503 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OVER MAIN CABIN DOOR INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPS CHECKED GOOD.
